I recently took vaccination for Hepatitis B, after that I notice my urine goes in yellow color., it is also most a month and I took the second dose too, still my urine is in yellow color., is it a jaundice symptom? should i be checked for it?
How yellow is the urine? I mean very very yellow or very dark yellow ? Have you been drinking a lot of water? The vaccine is a dead or attenuated vaccine so you can't get Hepatitis from it. I don't know if there are any side effects. Have you noticed a change from straw colored urine to yellow? Some drugs will also alter the urines color to a weird yellow color. Is it cloudy or does it smell bad. does it hurt when you urinate? If so you could have an infection. If you are concerned you can get a urine test and maybe talk to the doc about getting the Hepatitis blood tests and liver enzymes. Lots of things cause changes in color. Drink more water (about 4-8 ounces per hour ) for about 8 glasses aday and see if you get a change.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.